# SDR DJFA20120929001

- Difficulty date: September 29, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N438LX
- Make and model: Beech 400A
- Aircraft serial: RK202
- Aircraft time: 9,693 hours, 8,007 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Pressure Loss
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LEFT SIDE, RIGHT BRAKE PEDAL INTERMITTENTLY COLLAPSES TO TRAVEL LIMIT WITH LITTLE OR GRABBY BRAKING ACTION.  AFTER PUMPING PEDAL NORMAL BRAKE OPS RETURN, THOUGH PEDAL STILL FEELS SOFT AND DOESN’T MATCH LT PEDAL. THE RT SIDE BRAKES OPERATES NORMALLY.  MX PERFORMED BLEEDING PROCEDURE ON BOTH BRAKE SYS AND PERFORMED MIXING VALVE FUCTIONAL CHECK.
